# SDR SWIA200312358

- Difficulty date: August 22, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,854 hours, 27,206 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226284006
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE AUTOPILOT FAILURE WITH AP LIGHT ON FCP AND AUTOPILOT PANEL.  THE CAPTAIN'S AP WAS SELECTED.  REMOVED AND REPLACED AUTOPILOT CONTROL PANEL APPG5A WITH SERVICEABLE UNIT.  AUTOPILOT OPS CHECK GOOD IAW 22-10-00.  PN: 622-6284-006.
